I'm so sorry you're not feeling well. I have never taken this med myself, but there is a post a few lines below yours stating the same w/d symptoms. You guys should talk : )
Either doctors really believe what they're saying when it comes to these meds or they don't want to put a "suggestion" in our heads. Obviously, lots of people have a terrible time with withdrawal when it comes to AD's......this problem is posted all the time.
I'm glad your coming off slowly, that's very important. Hopefully your dose will stabilize soon. Just try to keep telling yourself it's withdrawal from the meds and don't panic.
Take good care.........
Hey, I was on Lexapro for 3 years and quit cold turkey because it stopped working and I ended up in a terrible depression. Anyway, I did not have ANY withdrawl symptoms whatsoever. Thats not to say that you are not having withdrawl symptoms. Everyone's body is different and you may have just gotten used to having it in your system and your body is readjusting to its "pre-lexapro) state. I would keep an eye on it though because the dizziness is worrysome in my eyes if it gets any worse because I am almost sure that a decrease of 5mg wouldnt cause it. I went from 20 mgs to 0 mgs overnight. Hope this helps.
Let me add that everyone is different and each person has a unique tolerance for these drugs. Like LisaAnn, I stopped taking an ssri c/t too and didn/t have any problems at all. I was just letting you know that a lot a people DO have the problem your stating when decreasing their mgs even by a little bit. If you put Lexapro up in the search engine you can read previous posts and the reactions of other people going on and off this drug.
Best of luck..........
How odd. I know that everyone is different, so I guess, Lucky me, I just have tyo deal with these symptoms.
I was switched to Lexapro about 2 years ago after being on Paxil for 12 years. I started on 10mg and remained until last summer when my mom suddenly passed away. They kicked it up to 20, and now want to bring me back down to 10.
I am just feeling really out of it after going down 5.
After just over a week, I am starting to feel a bit better. Exercise and lots of water seem to help.
In a few weeks my doctor wants to take me down to 10 where he will keep me for a while. So I guess I can look forward to another few weeks of this...